Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


joint pain 2
May 28, 2004

I have had knee stiffness & pain since Feb. / March & Hip stiffness & pain since mid april. I have had both xrayed for arthritus (family history) they came back normal. until this month I had been on the following regimine (once a day) sustiva, videx ec, viread, septra, zithromax, nexium (gerd severe long term damage) beginning May i switched from sustiva to reyataz 300/norvir 100 to try & raise my cd4 count above 50.

for about 1 1/2 years vl non-detect., cd4 about 50 for the last several years.

Could the meds be causing these pains? Any suggestions should I ask my Dr. for a DEXA scan.

I take ibuprophen to help with mobility & pain but the next day i pay for it unless i continue taking the ibuprophen daily. i am leary of taking to often because of the potential liver problems w/ the other meds that i am on

thanks for your help.

Response from Dr. Henry

There are a number of joint conditions (often lumped in the category reactive arthropathies) that can be seen in the setting of HIV infection as well as other types of non-HIV related joint conditions that can start in the location you mention. I get alot of help from my rheumatology colleagues when my patients experience problems like you describe. I would recommend a good rheumatology evaluation. KH



Previous
Do Meds Help PN?
Next
thank you

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement